Alert archive / Colorado / Special Weather Statements in 2023

Special Weather Statement, NWS Pueblo, CO

June 21, 2023El Paso County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 21, 2023, 9:10 PM MDT for El Paso County, Colorado. It was in force for 35 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2023, 9:10 PM MDT (03:10 UTC)
Expired
Jun 21, 2023, 9:45 PM MDT
In force
35 min
Issued by
NWS Pueblo, CO
Hail
0.50 in
Wind
30

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 9:25 PM MDTHAIL 13 Ne Peterson Afb, CO
Jun 21, 9:25 PM MDTHAIL 13 Ne Peterson Afb, CO
Jun 21, 9:39 PM MDTHAIL 1.253 Nne Fountain, CO
Jun 21, 9:39 PM MDTHAIL 1.253 Nne Fountain, CO
Jun 21, 9:39 PM MDTHAIL 1.253 Nne Fountain, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 3.2 hours before the alert went out and 338 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
3726 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

959 
WWUS85 KPUB 220310
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
910 PM MDT Wed Jun 21 2023
 
COZ084-085-220345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
910 PM MDT Wed Jun 21 2023

...Thunderstorms will impact portions of central El Paso County 
through 945 PM MDT...

At 908 PM MDT, Doppler radar was tracking thunderstorms over 
southeastern Colorado Springs. This storm was nearly stationary. 
Heavy rainfall is likely with this storm as they intensify.  

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Stratmoor, Schriever AFB,
Fort Carson, Security, Peterson AFB, Security-Widefield, Falcon and
Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.

&&

LAT...LON 3861 10474 3880 10481 3894 10468 3896 10453
      3884 10454 3871 10431
TIME...MOT...LOC 0308Z 251DEG 4KT 3875 10463 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

$$

kam

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 21, 2:47 PM MDT, 6 hours 23 minutes earlier.

Area forecast discussion, Jun 21, 2:47 PM MDT, 6 hours 23 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
247 PM MDT Wed Jun 21 2023

.SHORT TERM...(This evening through Thursday)
Issued at 244 PM MDT Wed Jun 21 2023

Key messages:

1) dangerous thunderstorms capable of producing all severe weather
types along with high impact flash flooding will be possible in and
around the lower elevations of the Pikes Peak region later this
evening into the early morning hours.

2 More isolated strong to severe thunderstorms will be possible over
the plains this afternoon and evening, and once again tomorrow late
afternoon.

Currently...

A volatile atmosphere was noted over the plains this afternoon. CAPE
values were in the 3000 to 5000 range and effective shear was in the
30 to 40 knot range. The atmosphere, however, was capped.

Skies were mostly clear all areas, although low cumulus were note
dover the far eastern plains and up in the Pikes Peak region.

Temperatures were in the 80s plains nd 70s valleys. Much drier air
was noted over the mtns and valleys., and along the southern I-25
corridor region.

Rest of today (til 6 pm)...

CAMS show it should remain dry all areas, with the exception over
eastern El Paso county were an isolated strong storm will be
possible later this afternoon. I am also concerned that we may see
some isolated convection develop over the far southeastern plains
late in the afternoon. Otherwise, moisture will continue to push
back to the west, and expect the atmosphere over the region to
continue to destabilize.

Tonight...

There is not other way to put it, dangerous severe thunderstorms are
very likely over the Pikes Peak region, specifically western El Paso
county including all the metro areas of Colorado Springs. All of the
high resolution guidance continues to paint explosive thunderstorm
development occurring later this evening during the 9 pm to 10 pm
time period. CAPE values are progged to be 4000 to 5000 range and
effective shear is going to be in the 40 to 50 knot range per the
spc mesoanalysis page. Any sustained updraft that forms in this
environment will become severe, capable of producing very large
destructive hail, damaging winds and tornadoes. Additionally, latest
HRRR guidance is showing accumulating rainfall to 7 to 8 inches. I
do believe these values are overdone, but nonetheless, there is
likely going to be rainfall values that will easily cause flash
flooding.

Based on what we are seeing in satellite date, the main moisture
push was pushing west and the leading edge was moving across the CO
and KS border (this moisture surge was associated with all of the
convection in central KS earlier this morning). It is this boundary
that will continue to push westward and will initiate the main
explosive convection over the Colorado Springs region around 9-10 pm
tonight.

Most of the guidance only shows the most dangerous storms affecting
the greater COS region this evening, keeping most other areas dry.
However, the atmosphere over all of the plains will be very
volatile through the nighttime hours, and any storms that go up
will be capable of all severe hazards along with flash flooding.

In an earlier call with SPC, a watch will be issued later today for
parts, or all. of the plains, with giant hail being the primary
threat.

Tomorrow...

Expect mostly cloudy and cool weather over the plains, There may (or
may not) be convection ongoing across the far eastern plains early
tomorrow morning. Either way, I expect it to be rather stable over
the plains for a good part of tomorrow, and convection may not
develop into late in the day tomorrow. The primary severe threat
will be along the I-25 corridor.

.LONG TERM...(Thursday night through Wednesday)
Issued at 244 PM MDT Wed Jun 21 2023

Key Messages:

1) Lingering showers and storms Thursday night into very early
Friday.

2) Drying and warming pattern kicks in starting this weekend through
the beginning of next week.

Thursday Night and Friday...

Lingering showers and thunderstorms from Thursday's convection will
potentially linger into the evening and early overnight hours thanks
to good surface moisture and a mid-level disturbance. As said
disturbance moves eastwards, precipitation will wane and move east,
clearing our area by Friday morning. A mid-level low will pass north
of Colorado during the day Friday, which may actually work to push
out moisture and dry things out. While a rogue isolated shower or
thunderstorm will be possible over the eastern plains Friday
afternoon, things should generally be on the quiet side.
Temperatures will also increase a fair bit from Thursday, with highs
in the low-80s over the high terrain and low-90s over the eastern
plains.

Saturday Onwards...

Upper-level ridging will build in starting on Saturday, giving us
above average temperatures and dry conditions across the area
through the rest of the extended period. Mostly clear skies will
also persist through the weekend. Some amorphous shortwave energy at
the mid and upper levels could give us some isolated afternoon
showers and thunderstorms, mainly over the higher terrain, but
otherwise things should be quiet. Long-range models and ensemble
solutions hint at a new system moving into Colorado around midweek.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 244 PM MDT Wed Jun 21 2023

...HIGH IMPACT WEATHER TONIGHT...

KCOS..

MAIN CONCERN --- Severe Thunderstorms will likely affect the KCOS
air space after 04 UTC tonight and lasting to about 07 UTC. Damaging
winds and destructive hail will be possible. Hailstones measuring 2
to 3 inches in diameter will be possible in and around KCOS.

In the meantime, and isolated strong to severe storm may develop
late this afternoon in the vicinity of KCOS.

After 07 UTC, MVFR/IFR conditions likely through tomorrow morning.
More thunderstorms will be possible late tomorrow afternoon.

KPUB...VFR through about 04-05 UTC, then a chance of strong to
severe thunderstorms through 08 UTC, MVFR/IFR through tomorrow
morning. More thunderstorms will be possible late tomorrow
afternoon.

KALS...

VFR through 24 hours. Gusty southwest winds this afternoon and
tomorrow afternoon

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 6 PM MDT this evening through late tonight for
COZ084-085.

&&

SHORT TERM...HODANISH
LONG TERM...GARBEROGLIO
AVIATION...HODANISH
Hazardous weather outlook, Jun 21, 11:00 AM MDT, 10 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1100 AM MDT Wed Jun 21 2023

COZ058>089-093>099-221700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1100 AM MDT Wed Jun 21 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

...DANGEROUS SEVERE THUNDERSTORMS EXPECTED OVER THE PIKES PEAK
REGION LATER THIS EVENING....

Intense severe thunderstorms are very likely over the Pikes Peak
region later this evening. Very large hail...2 inches in diameter
or greater...will be possible, along with damaging winds over 70
mph. There is also a low chance of a tornado. In addition to the
severe weather threat, the FLASH FLOOD threat will be high this
evening over the Pikes Peak region. The severe thunderstorm
activity is expected to develop after 9 pm tonight and potentially
last into the early morning hours.

For this afternoon and early evening, isolated strong to severe
thunderstorms may develop over most of the plains, with the
best chance of storms developing north and east of a line from
Pueblo to Kim. Large hail, damaging winds and an isolated tornado
cannot be ruled out.

For late tonight over the plains, there is quite a bit of
uncertainty on the evolution of thunderstorm movement over the
region. However the threat is high enough that a band of strong to
severe storms may move across the far eastern plains during the
late night time period. Flash flooding, damaging winds, large hail
and isolated tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered showers and thunderstorms are expected for Thursday,
mainly along and east of the Continental Divide in the late morning,
and spreading into the I-25 corridor and the eastern plains through
the afternoon and evening hours. Some storms could become severe,
especially across the Palmer Divide, with main threats being 1 inch
hail, 60 mph winds, and torrential rainfall.

On Friday, isolated strong to severe storms will be possible across
our eastern plains.

Much warmer temperatures through this period will lead to another
surge in runoff from the last of the high mountain snowpack,
especially across the Arkansas basin.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be very likely over the plains, and especially the greater EL PASO
COUNTY region.

NWS PUB STAFF - Hodanish

In the hours before

Special weather statement, Jun 21, 7:09 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
709 PM MDT Wed Jun 21 2023

COZ089-095-220145-
Crowley County CO-Western Kiowa County CO-
709 PM MDT Wed Jun 21 2023

...A strong thunderstorm will impact portions of west central Kiowa
and northeastern Crowley Counties through 745 PM MDT...

At 709 PM MDT, Doppler radar was tracking a strong thunderstorm over
Wild Horse Point, or 39 miles north of La Junta, moving east at 15
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central Kiowa
and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3838 10327 3851 10364 3852 10363 3852 10351
      3853 10350 3853 10323
TIME...MOT...LOC 0109Z 280DEG 13KT 3856 10349

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

kam
Local storm report, Jun 21, 7:37 PM MDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
737 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     Hail             Walsh                   37.38N 102.29W
06/21/2023  M1.75 inch       Baca               CO   Trained Spotter

&&
Special weather statement, Jun 21, 7:40 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
740 PM MDT Wed Jun 21 2023

COZ094-097>099-220215-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
740 PM MDT Wed Jun 21 2023

...A strong thunderstorm will impact portions of southwestern
Prowers, northwestern Baca, east central Las Animas and southeastern
Bent Counties through 815 PM MDT...

At 740 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles northwest of Pritchett, or 29 miles northwest of Springfield,
moving north at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of southwestern
Prowers, northwestern Baca, east central Las Animas and southeastern
Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.

&&

LAT...LON 3745 10290 3751 10318 3786 10322 3771 10254
TIME...MOT...LOC 0140Z 193DEG 20KT 3763 10307

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

PS
Local storm report, Jun 21, 7:41 PM MDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
741 PM MDT Wed Jun 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Hail             Walsh                   37.39N 102.28W
06/21/2023  E2.00 inch       Baca               CO   Trained Spotter

&&

kam
Special weather statement, Jun 21, 8:20 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
820 PM MDT Wed Jun 21 2023

COZ084-085-220245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
820 PM MDT Wed Jun 21 2023

...A strong thunderstorm will impact portions of northeastern El Paso
County through 845 PM MDT...

At 820 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ellicott, or 24 miles east of Colorado Springs, moving northeast at
15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Calhan and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.

&&

LAT...LON 3883 10433 3884 10446 3888 10451 3906 10429
      3887 10415
TIME...MOT...LOC 0220Z 227DEG 14KT 3891 10437

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, Jun 21, 9:10 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
910 PM MDT Wed Jun 21 2023

COZ084-085-220345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
910 PM MDT Wed Jun 21 2023

...Thunderstorms will impact portions of central El Paso County
through 945 PM MDT...

At 908 PM MDT, Doppler radar was tracking thunderstorms over
southeastern Colorado Springs. This storm was nearly stationary.
Heavy rainfall is likely with this storm as they intensify.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Stratmoor, Schriever AFB,
Fort Carson, Security, Peterson AFB, Security-Widefield, Falcon and
Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.

&&

LAT...LON 3861 10474 3880 10481 3894 10468 3896 10453
      3884 10454 3871 10431
TIME...MOT...LOC 0308Z 251DEG 4KT 3875 10463

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:12 PM MDTSevere Thunderstorm WarningPUBEl Paso22 min
Jun 21, 6:14 PM MDTSevere Thunderstorm WarningPUBBent46 min
Jun 21, 6:54 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca36 min
Jun 21, 6:59 PM MDTSevere Thunderstorm WarningPUBBent21 min
Jun 21, 7:09 PM MDTSpecial Weather StatementPUBCrowley36 min
Jun 21, 7:16 PM MDTRiver Flood WarningPUBEl Paso17 hr
Jun 21, 7:16 PM MDTRiver Flood WarningPUBEl Paso29 hr
Jun 21, 7:16 PM MDTRiver Flood WarningPUBPueblo16 hr
Jun 21, 7:19 PM MDTFlash Flood WarningPUBBent2 hr
Jun 21, 7:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca33 min
Jun 21, 7:40 PM MDTSpecial Weather StatementPUBBent35 min
Jun 21, 8:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 21, 8:42 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jun 21, 8:48 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 21, 9:11 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley34 min
Jun 21, 9:15 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jun 21, 9:19 PM MDTSpecial Weather StatementPUBCheyenne26 min
Jun 21, 9:27 PM MDTFlash Flood WarningPUBEl Paso6 hr
Jun 21, 9:29 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jun 21, 9:38 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 21, 9:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley62 min
Jun 21, 9:52 PM MDTTornado WarningPUBEl Paso38 min
Jun 21, 9:58 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Jun 21, 10:12 PM MDTFlash Flood Warning Considerable damage threatPUBCrowley3 hr
Jun 21, 10:28 PM MDTTornado WarningPUBEl Paso, Pueblo32 min
Jun 21, 10:41 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Fremont, Pueblo34 min
Jun 21, 10:44 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley31 min
Jun 21, 11:08 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo52 min
Jun 21, 11:11 PM MDTFlash Flood Warning Considerable damage threatPUBPueblo3 hr
Jun 21, 11:11 PM MDTSpecial Weather StatementPUBPueblo34 min
Jun 21, 11:30 PM MDTTornado WarningPUBPueblo15 min
Jun 21, 11:52 PM MDTSevere Thunderstorm WarningPUBPueblo53 min
Jun 22, 12:05 AM MDTTornado WarningPUBPueblo25 min
Jun 22, 12:12 AM MDTSevere Thunderstorm WarningPUBPueblo48 min
Jun 22, 12:33 AM MDTFlash Flood Warning Considerable damage threatPUBPueblo2 hr
Jun 22, 12:45 AM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo30 min
Jun 22, 12:48 AM MDTSevere Thunderstorm WarningPUBPueblo42 min
Jun 22, 1:16 AM MDTSpecial Weather StatementPUBCrowley29 min
Jun 22, 1:24 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Otero, Pueblo66 min
Jun 22, 1:36 AM MDTTornado WarningPUBCrowley, Otero, Pueblo24 min
Jun 22, 2:01 AM MDTSpecial Weather StatementPUBCrowley29 min
Jun 22, 2:02 AM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo43 min
Jun 22, 2:27 AM MDTSevere Thunderstorm WarningPUBCrowley48 min
Jun 22, 2:46 AM MDTSevere Thunderstorm WarningPUBKiowa44 min
Jun 22, 3:15 AM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero45 min
Jun 22, 3:27 AM MDTAreal Flood WarningPUBEl Paso, Pueblo3 hr
Jun 22, 3:47 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers43 min
Jun 22, 4:24 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers51 min
Jun 22, 5:12 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Bent, Prowers48 min
Jun 22, 5:49 AM MDTSpecial Weather StatementPUBCrowley26 min
Jun 22, 6:09 AM MDTSevere Thunderstorm WarningPUBBaca, Prowers36 min
Jun 22, 10:32 AM MDTFlood WatchPUBEl Paso11 hr
Jun 22, 10:54 AM MDTRiver Flood WarningPUBPueblo2 hr
Jun 22, 1:27 PM MDTRiver Flood WarningPUBPueblo40 hr
Jun 22, 1:27 PM MDTSpecial Weather StatementPUB48 min
Jun 22, 1:30 PM MDTRiver Flood WatchPUBCrowley, Otero7 hr
Jun 22, 1:30 PM MDTRiver Flood WatchPUBOtero12 hr
Jun 22, 2:10 PM MDTSevere Thunderstorm WarningPUBLas Animas50 min
Jun 22, 2:43 PM MDTSevere Thunderstorm WarningPUBLas Animas37 min
Jun 22, 4:23 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jun 22, 5:42 PM MDTSpecial Weather StatementPUBDouglas33 min
Jun 22, 5:46 PM MDTSevere Thunderstorm WarningPUBEl Paso59 min

Nearby

Special Weather Statements in Colorado, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.